# SDR SWIA202266167

- Difficulty date: June 9, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LOWER SKIN IS DENTED AT FLS268 10IN FWD OF TE.     (C-CHECK RO 7/26/2022)    LH OB FLAP LOWER SKIN DENT AT FLS268 10IN FWD OF TE WAS FOUND OUT OF LIMITS IAW CRJ 200 SRM 57-53-00. COMPLIED WITH CRJ 200 SRM 57-53-00 REPAIR NO.3 REV.38 B DATED 25 NOV 2020 FOR REPAIR OF DENT. SEE CONTINUE CARD FOR DETAILS.
